| Catalog Number |
5100120482 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The distributor reported that the bur broke during a procedure at the user facility.The procedure was completed successfully without a surgical delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Corrected data: d4: gtin updated.Additional information: d9 us receipt date added.Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description
No new information.